# SDR MALA110029

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 8,284 hours, 5,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE, FLOOR PATH EMERGENCY LIGHT STRIP IN FRONT OF LAV COVER BROKEN AND DAMAGED. REMOVED FLOOR EMERGENCY LIGHT STRIP FROM IN FRONT OF THE LAV.  R & R COVER WITH NEW COVER AND REINSTALLED FLOOR EMER LIGHTING STRIP IN FRONT OF LAV IAW TASK 33-51-01-400-801.
